Ray approximations for the axisymmetric shock waves of elastic deformation in a cylindrical layer


2015

Иванова Ю. Е., Рагозина В. Е.

Статьи в журналах

Journal of Applied and Industrial Mathematics

Maik Nauka-Interperiodica Publishing

Vol. 9, Issue 3, 26 July 2015

423-434

0.152

1990-4789; 1990-4797

Ragozina V.E., Ivanova Y.E. Ray approximations for the axisymmetric shock waves of elastic deformation in a cylindrical layer // Journal of Applied and Industrial Mathematics. Vol. 9, Issue 3, 26 July 2015, Pages 423-434. DOI: 10.1134/S1990478915030138.